# SDR UPS96220738

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 K-FLAP 6 INCHES O/B OF I/B HINGE, WEB L/E INSIDE HAS A 3 INCH CRACK.  REMOVED, FABRICATED REPLACEMENT PART AND INSTALLED IAW 57-10-2 AND 51-30-2.
